# SDR AWXA200200998

- Difficulty date: October 5, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 36,110 hours, 24,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-12 CHECK A 1/16 INCH CRACK WAS FOUND ON STRINGER TIE CLIP IN THE AFT CARGO COMPARTMENT BS 867, STR 20 RT. MAINTENANCE REMOVED THE DAMAGED STRINGER TIE CLIP AT BS 867, STR 20 RT; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP; INSTALLED REPAIR PART IAW DWG 65-46555, AND B737-300 SRM 51-40-02, PG. 10-11.
